Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 12 found articles
 
 
  Acyclic chromatic indices of fully subdivided graphs
 
 
Title: Acyclic chromatic indices of fully subdivided graphs
Author: Fiedorowicz, Anna
HaƂuszczak, Mariusz
Appeared in: Information processing letters
Paging: Volume 112 (2012) nr. 13 pages 5 p.
Year: 2012
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 12 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands